# SDR UPS04443046

- Difficulty date: August 18, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 77,131 hours, 17,128 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 65B38600123
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 2040 LT FRAME ATT TIE CLIP FOUND CRACKED AT STR 24.     M/D BS 2040 LT FRAME ATTACH CRACKED TIE CLIP AT STR 24 REPLACED IAW SRM 51-10-01 P8.
